MAUDE Adverse Event Report: ARTHREX, INC. KINGFIR SUTR RETVR TISS GRSPR W/SR HNDL; MANUAL INSTR, GENERAL SURGICAL

ARTHREX, INC. KINGFIR SUTR RETVR TISS GRSPR W/SR HNDL; MANUAL INSTR, GENERAL SURGICAL
Model Number KINGFIR SUTR RETVR TISS GRSPR W/SR HNDL
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 02/08/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 6/13/2024, an fda medwatch notification was received via email.A facility representative reported that an ar-13970sr kingfisher suture retriever/tissue grasper broke.All the broken fragments were removed.This was discovered during a shoulder arthroscopy procedure on (b)(6) 2024.
 
Additional Manufacturer Narrative
(b)(4).
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6 based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to excessive user-applied mechanical forces.

Brand Name
KINGFIR SUTR RETVR TISS GRSPR W/SR HNDL
Common Device Name
MANUAL INSTR, GENERAL SURGICAL
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19709739
Report Number1220246-2024-06677
Device Sequence Number12475404
Product Code NBH
UDI-Device Identifier00888867015777
UDI-Public00888867015777
Combination Product (Y/N)N
Initial Reporter StateMT
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 01/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberKINGFIR SUTR RETVR TISS GRSPR W/SR HNDL
Device Catalogue NumberAR-13970SR
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/13/2024
Supplement Date Received by ManufacturerNot provided
Not provided
12/10/2024
Initial Report FDA Received Date07/10/2024
Supplement Report FDA Received Date07/18/2024
08/14/2024
01/06/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown